# SDR SWAA2023081479274

- Difficulty date: July 17, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ON LT AND RT SIDE AT PASSENGER CABIN (5 EA) 2023-444063<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ON LT AND RT SIDE AT PASSENGER CABIN (5 EA) IAW B737-700 AMM 33-51-15-000-802; B737-700 AMM 33-51-15-400-801 AND DWG 33500007 REV 2;[02] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING ON LT AND RT SIDE AT PASSENGER CABIN (5 EA) IAW B737-700 AMM 33-51-15-000-802; B737-700 AMM 33-51-15-400-801 AND DWG 33500007 REV 2
